CSpace
连结轨线的存在性问题
余澍祥
2009
Source Publication数学进展
ISSN1000-0917
Volume000Issue:006Pages:641
Abstract连结常微分方程两奇点的轨线的存在性,是一个重要问题.本文简要综述该问题的研究进展和已取得的主要成果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40964
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
余澍祥. 连结轨线的存在性问题[J]. 数学进展,2009,000(006):641.
APA 余澍祥.(2009).连结轨线的存在性问题.数学进展,000(006),641.
MLA 余澍祥."连结轨线的存在性问题".数学进展 000.006(2009):641.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[余澍祥]'s Articles
Baidu academic
Similar articles in Baidu academic
[余澍祥]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[余澍祥]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.